# SDR UIEA02011

- Difficulty date: March 8, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 813617409
- Condition: Worn
- Location: Cockpit Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE MXP/JFK, F/E SEAT ELECTRICAL CHORD SPARKED WHEN SEAT WAS MOVED BACK MANUALLY.  OPENED C/B.  ODOR OF SMOKE WAS IN THE COCKPIT FOR ABOUT ONE MINUTE.  INSPECTED F/E'S SEAT AND FOUND ELECTRICAL CHORD BROKEN.  PULLED C/B AND REMOVED CHORD.  NO OTHER DEFECTS FOUND. TRANSFERRED TO DI PAGE 03877, ITEM M02-013 PER DDPG 25-12-1 "D".  (M)
